Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Buries on back of knee, blood clotting

My wife just noticed, tonight, some small bruises on the back side of her knee. The bruises are in an ascending diagonal line running from the inside part of the rear knee joint to a couple inches up her center, rear thigh. The bruises are consecutive, small bruises. This is on her right leg. Hopefully the description is good enough. My concern is of blood clotting, since it is near the femoral artery , but I also don t know what I m taking about. :-) Anything we should be concerned with?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
The possibilities of bruising back of knee are :
1) varicose veins-- nothing to get alarmed about
2) a ruptured Baker cyst - usually associated with pain in the calf.
3) Femoral artery is in front of thigh so not likely to be clots.
Unless it is painful to move the knee/ leg, I will not get worried. Wait & see if this gets bigger or painful.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor